# SDR 08FDEA02351

- Difficulty date: June 20, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE023
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE LOWER SURFACE FOUND DELAMINATED FROM STATION  XIFH 156 TO XIFH 206.  LEFT WING INBOARD FLAP VANE ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-22-4.  ADJUSTMENT AND TEST CARRIED OUT FOUND 'SATIS' AS PER AMM 27-50-22-5.
